anon or delete
Oki so it's not exactly hardcore but my stupid little sister just phoned me from manchester (she's gone for a girlie weekend) anyhhooo she sounded a bit stoned on the phone so I asked her what she'd taken....
after much "come on now I'm your sister stop ******* lying" she told me...
oh and she was drinking too..
Anyhoo I've told her she's a stupid **** but as far as I can tell she's only taken one of each so in theory she should be ok....I mean theres nothing there that reacts horrendously with eachother to my knowledge.
Just checking if any fellow medical-related-discipline-kids spot anything serious wrong with that combination to the point where I need to call her and demand she goes to A & E.
x Turn on thread page Beta
Drug cocktail watch
- Thread Starter
- 18-07-2009 20:10
- 18-07-2009 20:33
Er, I spot one. She's taking two benzodiazapine derivative drug, combined with an antidepressant, both known to react badly to alcohol. Both the benzos could, and probably will, knock her out or leave her with little resistance to ANYTHING (i know, i had prozac and valium as prescribed, and even then they ****** my mind) On that, Valium is also a Class B controlled substance, meaning if she's found with it or with anyone with it in their possession, she's ****** to put it bluntly.
Get her to go to hospital and tell her she's a stupid *****
- 18-07-2009 20:39
lol Nytol? Doesn't sound like much of a party to me
- 18-07-2009 20:44
Worst thing is that she drinks too much alcohol and doesn't know how many pills she takes and OD's.
Otherwise she should recover. Give her a slap from me though when you see her.
- 18-07-2009 20:51
Ummm I'd keep checking up on her if I were you, just to be safe